Overcoming Facial Breakouts After Using Beauty Products?
Good afternoon r nI want to ask, after wearing a face powder milk mask I experienced an itchy allergy, then I went to a beauty doctor and was advised to buy hydrocortisone which was used for 3 days, my face was not itchy but my face was peeling. Do I have to keep on hydrocortise so that the peeling is done quickly and my face improves? R nThank you
Itchy face that appears after the use of certain products is most likely caused by an allergic skin reaction to the product used, which causes manifestations of the irritation that occurs. Therefore the doctor gives you a topical drug containing hydrocortisone which works to relieve the inflammatory reaction. Ideally this medication is used for at least the time determined by the dermatologist who prescribed it to you. The drug can only be stopped if after using the drug, there is worsening or worsening of skin irritation. Regarding this, we recommend that you consult your doctor further. Here we attach an article on skin irritation. May be useful.
dr. N. K. Arief